# SDR CALA2017072402371

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 53,194 hours, 22,713 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Sensor
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ON DOOR PAGE FOR LEFT SIDE AIRCRAFT ON AND OFF.  ACP CONTINUITY CHECK OF WIRING IAW AWM 31-54-45 &52-73-06.  ALL CHECKED GOOD.  FOUND PROXIMITY SENSOR 2WN1 LOOSE INTERNALLY, REPLACED THE PROXIMITY SENSOR IAW AMM 52-73-11-400-004-C AND OPS CHECKED GOOD IAW GMM 9 25 05
